I have been having some chest pain issues. When I push above my left breast bone it hurts in only one spot. I have also have a feeling like something is moving around in my chest and sometimes it feels like my chest hair is moving when it is not. There has also been a internal tremor like vibration in my head that started a couple weeks ago. I have been diagnosed with GERD and high blood bressure. My blood pressure is under control now but my GERD still gives me problems. I am currently on Adderall 15 mg, Wellbutrin 150 mg, Buspar 10 mg twice a day and Catapres patch for blood pressure. Thanks and just looking for some advise.
Welcome to icliniq.com.
How long have you been on these medicines? Because their side effects may be responsible for some of your symptoms. Did you undergo vitamin D testing ever?
On listening to your symptoms, it does not appear like a major issue. There is a significant component of obesity and psychological issues like anxiety in causing your symptoms. Losing weight would solve your majority of the problems including BP. So, focus on dietary restriction, light dinner and regular exercises. Now you may continue your BP medications. Have regular exercises and avoid high salt diet. Increase the intake of green leafy vegetables, fruits.
Regarding chest pain, it is unlikely to be a cardiac pain. Cardiac pain would classically occurs on exertion and relieves with rest. One cannot localize the cardiac to such spot, and also it is not a site for cardiac pain.
It is probably a musculoskeletal pain (likely costochondritis), related to vitamin D deficiency or some kind of strain. So, get your Vitamin D level tested. You may use diclofenac gel for local application.
You are not having any medication for reflux like Rabeprazole or Pantoprazole and Domperidone/ Levosulpiride combination. So, you may get prescribed some antacids. Also, do some dietary modifications like avoiding fatty oily spicy food or other reflux promoting food. Avoid heavy meals and dinner should be particularly light.
Do some yoga or meditation. Try to taper off above medications. Hope this helps you and get back if you have any doubts.
Was this answer helpful?|
My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help.Read full Can GERD cause rumbling stomach and feeling of something stuck in throat?
My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help.Read full What is Obesity? Why People Become Over-Weight?
And lesser activity causes imbalance of your hormonal levels, especially insulin- thereby causing weight gain and diabetes ... The odds are that insufficient sleep may increase the risk of obesity and also Read full
Article Overview: Environmental factors, lifestyle preferences, and cultural environment play major roles in the increasing prevalence of childhood obesity worldwide. By following the guidelines on the basis of ayurvedic fundamentals, parents can effectively manage their child's obesity. Read Article
A child is considered obese when his/her Body Mass Index (BMI), a measurement obtained by dividing a person's weight by the square of the person's height, exceeds 30 Kg/m2. In ayurveda, obesity has been elaborately described by using the term atisthaulya. Childhood obesity ... Read Article
Query: Hello doctor, My mom had chest pain yesterday evening at 3 PM. It was mild pain on the left side. Today morning she also had mild pain three times. I had contacted a cardiologist yesterday. He asked me to perform an ECG test. After seeing the ECG report, he said there is little issue in ECG line. T... Read Full »
Query: Dear Doctor, Is GERD curable through medicines permanently? If yes, kindly prescribe the medicines. I have consulted many doctors and taken tablets, but after a few days it is troubling again. Please prescribe some permanent solution to this. Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now